| Model Number |
1230-40-005 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Injury (2348); No Code Available (3191)
| Date of Event |
08/11/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
The patient was revised to address glenoid erosion.Doi: unknown, dor: (b)(6) 2020, right shoulder.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.